# SDR WX0A2015011273062

- Difficulty date: October 11, 2015
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N408NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53246
- Aircraft time: 52,516 hours, 34,467 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 718077
- Condition: Failed
- Location: Right
- Part time: 55,274 hours, 36,630 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: C, F

## Discrepancy

DURING TAKEOFF ROLL, HEARD LOUD BANGING NOISE, RT ENG WITH STRONG VIBRATION & ACFT SHUDDER.  ABORTED TAKEOFF AT 110 - 120 KTS.  IT WAS REPORTED THAT THE RT ENG WAS SMOKING, PULLED FIRE HANDLE & BLEW ONE BOTTLE.  NO EMER DECLARED & PAXS WERE NOT EVACUATED USING SLIDES.  R & R NR 2 ENG IAW TASK CARD 71-080-003.  INSTALLED REPLACEMENT FIRE BOTTLE IN NR 2 POSITION & REPLACED ALL 3 SQUIBS IAW AMM 26-20-01.  R & R 1 - 4 MAIN WHEEL IAW AMM 32-40-01.
